MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE
Catalog Number NTLC55
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 5/19/2025.D4 batch #151c58.B3: unknown; captured as awareness date.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc55 device was received with the anvil partially detached and three anvil post on the detached area appears to be damaged as if the anvil was pulled out of the device.No reload was received.In addition, the device was tested for functionality with a test reload and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the staples meet the staple form release criteria.The event reported was confirmed and due to the condition of the anvil, the reported complaint was confirmed by an external cause as improper handling.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 151c58, and no non-conformances were identified.
 
Event or Problem Description
The device was received with no complaint information.Attempts were made to reconcile the device with no success resulting in the creation of a new complaint.Awb (b)(4) received 2/10/2025.Box marked as (b)(4) on awb (b)(4); recd ntlc55; lot# 151c58; ecm has ntlc75; from country india.

Brand Name
55MM SELECTABLE NEW TLC
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22047124
Report Number3005075853-2025-03714
Device Sequence Number8898925
Product Code GDW
UDI-Device Identifier10705036002611
UDI-Public(01)10705036002611(17)271031(10)151C58
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC55
Device Lot Number151C58
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown